Join the 'Prialt' group to help and get support from people like you.
We found 11 questions associated with the 'Prialt' topic.
Posted 30 Apr 2018 by • 0 answers
I don’t want to put a lot of information out on the net, however, my experience with Prialt has been dreadful! Can anyone help me with there experience? I’m in serious trouble.
Posted 2 Dec 2014 by • 2 answers
I am experiencing a burning mouth (including gums and tongue). Also experiencing burning sensation on face and lips. To the point it is very painful. Not sure if it is the Prialt or not. Anyone else experience these symptoms?
Posted 13 Jul 2013 by • 5 answers
I have chronic back pain for approx. 20 years. Have been seeing a pain management Dr. for 3 years now. Have done everything asked of me. I had an external pain pump about 2 months ago and had Prialt in it. I was sick with nausea, vomiting, dizziness and severe migraine. He told me there are many ...
Posted 13 Nov 2012 by • 2 answers
Am I the only one having this problem? Also.when the pain relief ends,does your pain comes back thousands of times worse for a while and then decresses to your usual pain? please someone answer is appreciated. Thank you doinita
Posted 18 Nov 2012 by • 1 answer
My husband has been on Prialt for 4 months now and no one can give us any answers about these blank out spells. Blank out is what I call them. Such as he could try to feed the dogs and 20, 30 or more minutes can pass and he is just standing there leaning against something. Eyes shut and he does not ...
I had taken prialt about 7 years ago and at that time they were giving high doses. I had a terrible?
Posted 29 Apr 2012 by • 3 answers
... reaction. now my doctor says they are starting out at much lower amounts and is going to once again start me on Prialt after we wean me off the pain drugs I am on. I hope and pray that this works. It sounds like an answer to my prayers
Posted 10 Jan 2012 by • 3 answers
... Any good experiences out there?
Posted 20 Jul 2011 by • 2 answers
Posted 17 Feb 2011 by • 4 answers
prialt had horrible side effects for me... confusion,paranoia, irritability, fits of rage, did not feel comfortable in my own skin. the prialt has been out of the pump 3 weeks now, but still not feeling myself. alot of the confusion still there and just do not feel right, and now am having a hard ...
Posted 24 Sep 2010 by • 7 answers
4 months I have a rxn where I seem a bit out of it and then slee for long periods of time. When awake I sometimes have halucinations. I am extremely fearful of everthing and after a couple days can no longer speak, am unable to process and need help with ADL. Do any of you have any thing like this?
Posted 18 Nov 2009 by • 4 answers
I have full body RSD (Reflex Sympathetic Dystrophy Syndrome) and currently have a pump implant and spinal cath for delivery of my Prialt. Do any of you have experience with this medication? or med delivery system. My pump is a SynchroMed II. It was installed in May 09